# SDR 96ZZZX5179

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N3181B
- Make and model: Bell 206B
- Aircraft serial: 3770
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Duplex Bearing
- Part number: 206040032101
- Condition: Failed
- Location: Swashplate
- Part time: 466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUPLEX BEARING BREAKING DOWN WITH ONLY 465.9 HOURS.
